# SDR ALGA1081051001988

- Difficulty date: December 8, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft serial: 33032
- Aircraft time: 22,054 hours
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Impeller
- Part number: 2660162401
- Condition: Cracked
- Location: Cooler Blower
- Part time: 827 hours
- Component: Blower, Bell
- Component part number: 209062502101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER HAS A CRACKED IMPELLER.
